# SDR CA030114004

- Difficulty date: January 9, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 9,470 hours
- Engine: Lyc O320E2D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 95510171
- Condition: Cracked
- Location: Engine
- Part time: 10,164 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ONE CRACK FOUND AT ONE TOP DYNAFOCAL WELD TO TUBE, FOUR CRACKS FOUND AT CROSS TUBE BETWEEN LOWER LEGS AT WELDED AREAS. ALL CRACKS FOUND DURING DYE-PENETRANT INSPECTION CARRIED OUT IN ACCORDANCE WITH CESSNA'S CONTINUING AIRWORTHINESS PROGRAM, CAP 71-20-00. MOUNT IS OLDER STYLE, LACKING WELDED FINGER-PATCH REINFORCEMENTS FOUND ON LATER MODELS AT CROSS-TUBE WELDS. CRACKS REPAIRED AND MOUNT RETURNED TO SERVICE.
